MAUDE Adverse Event Report: DEPUY SPINE INC MOD 7MM SHAVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC MOD 7MM SHAVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 698325390
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medwatch form received from fda.Uf/reporter # (b)(4).It was reported during a depuy spine case, 7mm shaver broke in 2 pieces.Both pieces were immediately retrieved and intra-op x-ray was obtained.X-ray read by radiology attending, who confirmed that no foreign body was retained from broken instrument.Radiologist spoke to doctor, x-ray was clear.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).

Brand Name
MOD 7MM SHAVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8181445
Report Number1526439-2018-51162
Device Sequence Number11158663
Product Code LXH
UDI-Device Identifier10705034229652
UDI-Public(01)10705034229652
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698325390
Device Lot Number0807T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1